MathSciNet Relay Station
MathSciNet bibliographic data
MR1078172 11N35 (34K99)
Hildebrand, Adolf The asymptotic behavior of the solutions of a class of differential-difference equations. J. London Math. Soc. (2) 42 (1990), no. 1, 11–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement